# SDR ASAA2017110122392

- Difficulty date: November 1, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 40,633 hours, 12,116 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI,  ZONE TEMP CONTROL CABIN LIGHT CAME ON.  ACFT GROUNDED.  NR 2 PZTC BITE SHOWS FLT DECK TRIM VALVE FAULT. ACCOMPLISHED PZTC RESET PROCEDURE IAW FIM 21-62, TASK 802,  FAULT CLEARED, NO CURRENT FAULTS.
